# SDR HALA2019030600092

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 20,112 hours, 3,154 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 OIL CHIP DETECTED CAME ON AT TOUCHDOWN. GROUND CHECKED NR 2 ENG CHIP DETECT NO METAL NOTED. EMCD TEST OK. REF: TSM 79-20-00. CHECK OK FOR SVC.
